skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Nonperturbative Jackiw-Teitelboim gravity

Authors:
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1630792
Grant/Contract Number:  
SC 0011687
Resource Type:
Published Article
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 101 Journal Issue: 10; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Johnson, Clifford V. Nonperturbative Jackiw-Teitelboim gravity. United States: N. p., 2020. Web. doi:10.1103/PhysRevD.101.106023.
Johnson, Clifford V. Nonperturbative Jackiw-Teitelboim gravity. United States. doi:https://doi.org/10.1103/PhysRevD.101.106023
Johnson, Clifford V. Tue . "Nonperturbative Jackiw-Teitelboim gravity". United States. doi:https://doi.org/10.1103/PhysRevD.101.106023.
@article{osti_1630792,
title = {Nonperturbative Jackiw-Teitelboim gravity},
author = {Johnson, Clifford V.},
abstractNote = {},
doi = {10.1103/PhysRevD.101.106023},
journal = {Physical Review D},
number = 10,
volume = 101,
place = {United States},
year = {2020},
month = {5}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: https://doi.org/10.1103/PhysRevD.101.106023

Save / Share:

Works referenced in this record:

Non-perturbative two-dimensional quantum gravity
journal, January 1992


Bäcklund transformations, D-branes and fluxes in minimal type 0 strings
journal, September 2007

  • Carlisle, James E.; Johnson, Clifford V.; Pennington, Jeffrey S.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 40, Issue 41
  • DOI: 10.1088/1751-8113/40/41/013

Unitary and Complex Matrix Models as 1-d Type 0 Strings
journal, September 2004

  • Klebanov, I. R.; Maldacena, J.; Seiberg, N.
  • Communications in Mathematical Physics, Vol. 252, Issue 1-3
  • DOI: 10.1007/s00220-004-1183-7

An investigation of AdS2 backreaction and holography
journal, July 2016

  • Engelsöy, Julius; Mertens, Thomas G.; Verlinde, Herman
  • Journal of High Energy Physics, Vol. 2016, Issue 7
  • DOI: 10.1007/JHEP07(2016)139

Non-perturbative two-dimensional quantum gravity, again
journal, January 1992


Lower dimensional gravity
journal, January 1985


Asymptotic Behaviour of the Resolvent of Sturm-Liouville Equations and the Algebra of the Korteweg-De Vries Equations
journal, October 1975


Nonperturbative two-dimensional quantum gravity
journal, January 1990


Topological expansion for the 1-hermitian matrix model correlation functions.
journal, November 2004


Matrix Numerov method for solving Schrödinger’s equation
journal, November 2012

  • Pillai, Mohandas; Goglio, Joshua; Walker, Thad G.
  • American Journal of Physics, Vol. 80, Issue 11
  • DOI: 10.1119/1.4748813

Multicritical matter from complex matrices
journal, August 1992


Multicritical complex matrix models and non-perturbative two-dimensional quantum gravity
journal, January 1992


Spectral and thermodynamic properties of the Sachdev-Ye-Kitaev model
journal, December 2016


D-branes and fluxes in supersymmetric quantum mechanics
journal, February 2008

  • Carlisle, James E.; Johnson, Clifford V.; Pennington, Jeffrey S.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 41, Issue 8
  • DOI: 10.1088/1751-8113/41/8/085401

Remarks on the Sachdev-Ye-Kitaev model
journal, November 2016


Chaos in AdS 2 Holography
journal, September 2016


Nonstandard symmetry classes in mesoscopic normal-superconducting hybrid structures
journal, January 1997


Gravitation and hamiltonian structure in two spacetime dimensions
journal, June 1983


Unitary-matrix models as exactly solvable string theories
journal, March 1990


Exactly solvable field theories of closed strings
journal, February 1990


Nonuniversal correlations for random matrix ensembles
journal, May 1993

  • Nagao, Taro; Slevin, Keith
  • Journal of Mathematical Physics, Vol. 34, Issue 5
  • DOI: 10.1063/1.530157

Physical solutions for unitary matrix models
journal, August 1991


Gapless spin-fluid ground state in a random quantum Heisenberg magnet
journal, May 1993


Microscopic and macroscopic loops in non-perturbative two dimensional gravity
journal, April 1990


Hermitian versus anti-hermitian one-matrix models and their hierarchies
journal, March 1992


From loops to states in two-dimensional quantum gravity
journal, September 1991


Level-spacing distributions and the Airy kernel
journal, January 1994

  • Tracy, Craig A.; Widom, Harold
  • Communications in Mathematical Physics, Vol. 159, Issue 1
  • DOI: 10.1007/BF02100489

Non-perturbative string theory from water waves
journal, August 2011

  • Iyer, Ramakrishnan; Johnson, Clifford V.; Pennington, Jeffrey S.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 44, Issue 37
  • DOI: 10.1088/1751-8113/44/37/375401

Models of AdS2 backreaction and holography
journal, November 2015

  • Almheiri, Ahmed; Polchinski, Joseph
  • Journal of High Energy Physics, Vol. 2015, Issue 11
  • DOI: 10.1007/JHEP11(2015)014

Strings in less than one dimension
journal, May 1990


Tachyon Condensation, Open-Closed Duality, Resolvents, and Minimal Bosonic and Type 0 Strings
journal, December 2004


Simple geodesics and Weil-Petersson volumes of moduli spaces of bordered Riemann surfaces
journal, October 2006


Exactly solvable unitary matrix models: Multicritical potentials and correlations
journal, November 1990


A nonperturbative treatment of two-dimensional quantum gravity
journal, August 1990


A planar diagram theory for strong interactions
journal, April 1974


Chequered surfaces and complex matrices
journal, June 1991


Erratum to: Black holes and random matrices
journal, September 2018

  • Cotler, Jordan S.; Gur-Ari, Guy; Hanada, Masanori
  • Journal of High Energy Physics, Vol. 2018, Issue 9
  • DOI: 10.1007/JHEP09(2018)002

Planar diagrams
journal, February 1978

  • Brézin, E.; Itzykson, C.; Parisi, G.
  • Communications in Mathematical Physics, Vol. 59, Issue 1
  • DOI: 10.1007/BF01614153

Unitary Matrix Models and 2d Quantum Gravity
journal, September 1992


Conformal symmetry and its breaking in two-dimensional nearly anti-de Sitter space
journal, November 2016

  • Maldacena, Juan; Stanford, Douglas; Yang, Zhenbin
  • Progress of Theoretical and Experimental Physics, Vol. 2016, Issue 12
  • DOI: 10.1093/ptep/ptw124

JT gravity, KdV equations and macroscopic loop operators
journal, January 2020


Black holes and random matrices
journal, May 2017

  • Cotler, Jordan S.; Gur-Ari, Guy; Hanada, Masanori
  • Journal of High Energy Physics, Vol. 2017, Issue 5
  • DOI: 10.1007/JHEP05(2017)118

String theory and water waves
journal, December 2010

  • Iyer, Ramakrishnan; Johnson, Clifford V.; Pennington, Jeffrey S.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 44, Issue 1
  • DOI: 10.1088/1751-8113/44/1/015403

A boundary value problem associated with the second painlev� transcendent and the Korteweg-de Vries equation
journal, January 1980

  • Hastings, S. P.; McLeod, J. B.
  • Archive for Rational Mechanics and Analysis, Vol. 73, Issue 1
  • DOI: 10.1007/BF00283254

Level spacing distributions and the Bessel kernel
journal, March 1994

  • Tracy, Craig A.; Widom, Harold
  • Communications in Mathematical Physics, Vol. 161, Issue 2
  • DOI: 10.1007/BF02099779